# SDR HALA2009041900156

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,342 hours, 31,107 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fod
- Location: Nr 1 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON WALKAROUND FOUND FOD ON BLADE NR 21 ON NR 1 ENG.  BLENDED DAMAGED AREA PER AMM 72-31-02 DAMAGE IN AREA B DAMAGE OK PER AMM 72-31-02, NO CRACKS NOTED.
